On the mutually non isomorphic ℓp(ℓq) spaces, II

Autor: Albiac, F.; Ansorena Barasoain, José Luis

Tipo de documento: Artículo de revista

Revista: Mathematische Nachrichten. ISSN: 0025-584X. Año: 2015. Número: 1. Volumen: 288. Páginas: 5-9.

Texto completo open access 

JCR (datos correspondientes al año 2014):
Edición:
Science  Área: MATHEMATICS  Quartil: Q2  Lugar área: 120/310  F. impacto: 0,683 

SCIMAGO (datos correspondientes al año 2014):
SJR:
,881  SNIP: ,95 

CIRC: GRUPO A

Referencias:

  • Albiac, F., Kalton, N.J., Topics in Banach Space Theory (2006) Graduate Texts in Mathematics, 233. , (Springer, New York
  • Albiac, F., Kalton, N., Leránoz, C., Uniqueness of the unconditional basis of l1(lp) and lp(l1), 0<
  • p<
  • 1 (2004) Positivity, 8, pp. 443-454
  • Aoki, T., Locally bounded linear topological spaces (1942) Proc. Imp. Acad. Tokyo, 18, pp. 588-594
  • Bourgain, J., Casazza, P.G., Lindenstrauss, J., Tzafriri, L., Banach Spaces with a Unique Unconditional Basis, up to Permutation (1985) Mem. Am. Math. Soc., 54 (322), p. iv+111
  • Cembranos, P., Mendoza, J., On the mutually non isomorphic ℓp(ℓq) spaces (2011) Math. Nachr., 284, pp. 2013-2023
  • Kalton, N.J., Banach envelopes of nonlocally convex spaces (1986) Can. J. Math., 38, pp. 65-86
  • Kalton, N.J., Peck, N.T., Roberts, J.W., An F-space sampler (1984) London Mathematical Society Lecture Note Series, 89. , (Cambridge University Press, Cambridge
  • Kalton, N.J., Leránoz, C., Wojtaszczyk, P., Uniqueness of unconditional bases in quasi-Banach spaces with applications to Hardy spaces (1990) Isr. J. Math., 72, pp. 299-311
  • Rolewicz, S., On a certain class of linear metric spaces (1957) Bull. Acad. Polon. Sci. Cl. III., 5, pp. 471-473. , XL (), English, with Russian summary)